RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulik, Konstantin Nikolaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:92
Abstract pages:591
Full texts:177
References:78
E-mail:

http://www.mathnet.ru/eng/person52341
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Konstantin N. Kulik, Anatoly V. Tur, Vladimir V. Yanovskii, “The evolution point dipole vortex in a domain with circular boundaries”, Nelin. Dinam., 9:4 (2013),  659–670  mathnet
2010
2. K. N. Kulik, A. V. Tur, V. V. Yanovskii, “Interaction of point and dipole vortices in an incompressible liquid”, TMF, 162:3 (2010),  459–480  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 162:3 (2010), 383–400  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020